this summer i played volleyball barefoot in a gym for 3 hours (volleyball has always been ******n my knees)
well that night, my knee gave out on me and i fell when i was standing still. since then i've had problems with it. i went to a doctor a month after. i sprained it, was in therapy. but i'm still having MAJOR problems with it! :(
i limp when i walk now and in weights class i can barely put weight on it, it pops, i can't bend my leg, yadda yadda.
well then this fall i was in a coed soccer tourney, my right knee was up when this 200 pound guy was charging at me, he jumped while running, cleated the inside of my knee and flipped over my leg. i was down in half a second. even within seconds it started swelling up and turned red. i couldn't touch it cuz the skin burned so bad. first it just turned red. then it started turning black, looked like someone whipped the inside of my knee, and you could see the cleat marks from the inside of my knee up to my knee cap. then the black went away and red spots came and the bruise moved up. the sides of the cleats showed still and my muscles were knots under those. it looked like i had half a baseball under my skin cuz of all the fluid and swelling. oh and there was numbness on the front-inside of my knee.
i finally went to the doctor. took an x-ray. it was clear. besides a severely bruised bone and it had internally bled on the inside of my knee. but he said i didn't tear anything:confused: suprise! but he sent me to therapy for swelling. did the electronic stimulator. after the second time i was like, this is pointless. so i stopped going
well. now its over a month later. the swelling has not gone down AT ALL. and the numbness has spread to almost the whole inside of my knee. its so bad. and for the first time, i'm experiencing joint pain. so. i'm a walking wreck right now.
i don't know what to do about the swelling or numbness that has been present for a long time :( please help if you can
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?